# SDR DALA2014110606004

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N975AT
- Make and model: Boeing 717-200
- Aircraft serial: 55035
- Aircraft time: 37,398 hours, 24,678 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, NOTED CEILING EXIT LIGHTS IN FIRST CLASS AND 2 ROWS OF COACH EMERGENCY LIGHTS WERE INOPERATIVE.  REPLACED BATTERY PACK, BS-227 IAW AMM 33-51.
